# SDR UPS203361

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Fs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CRACK IN FRAME ABOVE SHEAR TIE BS 1166 BETWEEN STRINGER 29 RT AND 30 RT.  REMOVED AND INSTALLED NEW FRAME IAW SRM 51-10-1, 51-20-1, 53-10-1.
